ALGEBRAIC CYCLES AND TATE CLASSES ON HILBERT MODULAR VARIETIES

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • GETZ, JAYCER; HAHN, HEEKYOUNG

Published Date

  • February 2014

Published In

Volume / Issue

  • 10 / 01

Start / End Page

  • 161 - 176

Published By

Electronic International Standard Serial Number (EISSN)

  • 1793-7310

International Standard Serial Number (ISSN)

  • 1793-0421

Digital Object Identifier (DOI)

  • 10.1142/s1793042113500875

Language

  • en